Pacific Journal of Mathematics

Local rings with noetherian filtrations.

Chin-pi Lu

Article information

Source
Pacific J. Math., Volume 36, Number 1 (1971), 209-218.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971281

Mathematical Reviews number (MathSciNet)
MR0276221

Zentralblatt MATH identifier
0215.37003

Subjects
Primary: 13.95

Citation

Lu, Chin-pi. Local rings with noetherian filtrations. Pacific J. Math. 36 (1971), no. 1, 209--218. https://projecteuclid.org/euclid.pjm/1102971281


Export citation

References

  • [1] B. Ballet, Structure des anneaux strictement lineairement compactscommutatfs, C. R. Acad. Sci. Paris 266 (1968), 1113-1116.
  • [2] N. Bourbaki, Topologie Generate, Chap. I-II, 3e ed, Herman, Paris, 1961.
  • [3] N. Bourbaki, Topologie Generate, Chap. III-IV, Herman, Paris, 1960.
  • [4] N. Bourbaki, Algebre Commutative, Chap. III-IV, Herman, Paris, 1961.
  • [5] I. S. Cohen, On the structureand ideal theory of complete local rings, Trans. Amer. Math. Soc. 59 (1946), 54-106.
  • [6] B. Kolman, On a theorem in complete A-adic rings, Proc. Amer. Math. Soc. 19 (1968), 681-684.
  • [7] C. P. Lu, On the unique factorizationtheorem in the ring of number theoretic functions, Illinois, J. Math. 9 (1965), 40-46.
  • [8] M. Nagata, Local Rings, Interscience, 1962.
  • [9] D. G. Northcott, Ideal theory, Cambridge Tracts, 42 1593.
  • [10] P. Roquette, Abspaltung des Radikals in vollstdndingen lokalen Ringen, Hamburg Vniv. Math. Seminar Abhanlungen 21-23 (1958), 75-113.
  • [11] S. Warner, Compact Noetherianrings, Math. Ann. 141 (1960), 161-170.
  • [12] O. Zariski, and P. Samuel, Commutative Algebra, vol. II, Princeton, Van Nostrand, 1960.